# SDR DALA2022120907956

- Difficulty date: December 5, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 69,165 hours, 9,201 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Warmer
- Condition: Fod
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

MID GALLEY BUN WARMER. CONFIRMED BURNT PLASTIC BY FLIGHT CREW. CORRECTIVE ACTION: BE ADVISED THAT A BUN WARMER AND AN OVEN IS NOT THE SAME THING. AFTER PERFORMING OPERATIONAL CHECK OF BUN WARMER, THE UNIT WORKS NORMALLY. THE BUN WARMER HAS 2 MODES WHICH ARE HIGH AND LOW. IT'S WARMS UP AT A STEADY PACE AND SHUTS OFF AFTER AN HOUR, PROVIDED THE DOOR LOCK IS CLOSED. SUSPECT OPERATOR'S ERROR.
